IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
ON SOME PROPERTIES OF QUASI-MV ALGEBRAS AND sqrt QUASI-MV ALGEBRAS
Autor/es:
PAOLI F., LEDDA A., GIUNTINI R. FREYTES H.
Revista:
Reports on Mathematical Logic
Editorial:
Jagiellonian University Press
Referencias:
Lugar: Kracowie; Año: 2009 vol. 44 p. 31 - 31
ISSN:
0137-2904
Resumen:
We investigate some properties of two varieties of algebras arising from quantum computation - quasi-MV algebras and ãŒ quasi-MV algebras - first introduced in [13], [12] and tightly connected with fuzzy logic. We establish the finite model property and the congruence extension property for both varieties; we characterize the quasi-MV reducts and subreducts of ãŒ quasi-MV algebras; we give a representation of semisimple ãŒ quasi-MV algebras in terms of algebras of functions; finally, we describe the structure of free algebras with one generator in both varieties.